# SDR ASAA2018040324137

- Difficulty date: April 3, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 21,338 hours, 6,979 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO LOGON TO BOXES DISPLAYED ON ATC CPDLC PAGE.  ACFT GROUNDED.  CYCLED FMC CIRCUIT BREAKER AND DISPLAY BOXES RESTORED, NO CURRENT FAULTS,  OPS CHECKED GOOD, BOTH FMC, ACARS, AND ATC IAW FIM 34-53-00, AND 23-27  826.
